default-icon
Gastric with stomach ache
I am suffering with hairfal and using biomane xL tablet & finacet 1 ; Now I have gastric as well stomachache at right side. Is bimane xL effects kidney?
572 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

About stomachache u need to give more details. About hair fall homoeopathy has G8 medicine. U need to consult. NJOY GOOD HEALTH.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.